Items where Author is "Chen, K"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

CHEN, K., MAGISTRO, D., TAKEUCHI, H., NEJAD, K.K., TAKI, Y., SEKIGUCHI, A., NOUCHI, R., KOTOZAKI, Y., NAKAGAWA, S., MIYAUCHI, C.M., IIZUKA, K., YOKOYAMA, R., SHINADA, T., YAMAMOTO, Y., HANAWA, S., ARAKI, T., HASHIZUME, H., SASSA, Y. and KAWASHIMA, R., 2015. The relationship between processing speed and regional white matter volume in healthy young people. PLOS ONE, 10 (9): e0136386. ISSN 1932-6203

FORD, J.M., CHEN, K. and EVANS, D., 2003. On a recursive schur preconditioner for iterative solution of a class of dense matrix problems. International Journal of Computer Mathematics, 80 (1), pp. 105-122. ISSN 0020-7160

CHEN, K. and EVANS, D., 2001. An efficient variant of Gauss-Jordan type algorithms for direct and parallel solution of dense linear systems. International Journal of Computer Mathematics, 76 (3), pp. 387-410. ISSN 0020-7160

This list was generated on Tue Aug 21 08:55:58 2018 UTC.